Alert archive / Ohio / Tornado Warnings in 2023

Tornado Warning 8, NWS Charleston, WV

August 12, 2023Wood County, West Virginia; Athens County, Meigs County, Ohio

NWS Charleston, WV issued this tornado warning at Aug 12, 2023, 8:00 PM EDT for Wood County, West Virginia; Athens County, Meigs County, Ohio. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2023, 8:00 PM EDT (00:00 UTC)
Expired
Aug 12, 2023, 8:30 PM EDT
In force
30 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Tornado
Observed
Hail
0.75 in

Counties Athens County, OH, Meigs County, OH, Wood County, WV

The radar

The Charleston,WV radar (KRLX), 101 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 8:30 PM EDTFUNNEL CLOUD2 Sse Washington, WVPublic report of a thin snake like funnel cloud well off the ground.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2023-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 856 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2023-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
856 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1382 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

476 
WFUS51 KRLX 130000
TORRLX
OHC009-105-WVC107-130030-
/O.NEW.KRLX.TO.W.0008.230813T0000Z-230813T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Charleston WV
800 PM EDT Sat Aug 12 2023

The National Weather Service in Charleston West Virginia has issued a

* Tornado Warning for...
  Northeastern Meigs County in southeastern Ohio...
  Southeastern Athens County in southeastern Ohio...
  West central Wood County in northwestern West Virginia...

* Until 830 PM EDT.
    
* At 800 PM EDT, a tornado producing storm was located near
  Coolville, moving east at 30 mph.

  HAZARD...Damaging tornado.

  SOURCE...Radar confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic storm will be near...
  Coolville, Washington, and Tuppers Plains around 805 PM EDT.
  Lubeck around 810 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3924 8173 3922 8172 3922 8170 3923 8169
      3922 8162 3909 8180 3924 8200 3928 8195
TIME...MOT...LOC 0000Z 282DEG 28KT 3925 8188 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

08

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this tornado warning went out at Aug 12, 7:34 PM EDT, 26 minutes earlier.

Area forecast discussion, Aug 12, 7:34 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
734 PM EDT Sat Aug 12 2023

.SYNOPSIS...
Thunderstorms, some severe, are expected late today and into
this evening. More strong to severe storms are possible Monday
into Monday night. as a cold front pushes into the area.

&&

.NEAR TERM /THROUGH SUNDAY/...
As of 635 PM Saturday...

Reconfigured sky conditions and POPs for this evening based on
radar and satellite trends. At the time of writing, a few storms
in southeast Ohio were getting their act together heading
eastward into northwest WV.

As of 1223 PM Saturday...

Key points:

* Severe weather remains possible late this afternoon and into
  this evening, with the main threats being damaging winds and
  hail.

* Thunderstorms be possible again tomorrow, but the severe weather
  risk will be much lower than today.

High cirrus clouds have moved in early this afternoon
associated with remnant overnight thunderstorms from the
Midwest. A 500-mb shortwave is still expected to approach
sometime between 18-00Z this evening, which will be the main
trigger for late- day and evening thunderstorms. Some of those
thunderstorms may be severe, and SPC currently has portions of
northern and central West Virginia, southeast Ohio and
northeast Kentucky outlooked in a slight risk of severe weather
with the main threats being damaging winds and hail. An isolated
tornado still cannot be ruled out, but the chance is very low.
These cirrus clouds are keeping temperatures down a few degrees
lower than expected, which has helped stabilize the atmosphere
somewhat. There will still be an opportunity for some
destabilization later today as sunshine tries to break through
the cirrus deck. Overall, the best chance for severe weather
today still looks to be outside of our area across northern
Ohio and into Pennsylvania, where better dynamics and
instability will be available.

A cold front is expected to slowly approach from the northwest late
tonight, but it will likely lose momentum as it reaches southeast
Ohio. Much of the area will remain in the warm sector overnight and
through the day tomorrow.

In addition, any areas that see rainfall today and early this
evening will be more likely to have patchy fog overnight and early
Sunday morning. Sunday will be similar to today with possible
thunderstorms as a shortwave approaches Sunday evening, but the
severe risk appears to be lower. The SPC currently only has a
marginal risk outlooked for northeast Kentucky and far southwestern
portions of West Virginia. The severe risk will be mainly west of
our area, where greater instability will be present.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
As of 300 PM Saturday...

Key Point:

* Severe weather potential Monday evening depends upon atmospheric
  recovery from showers and thunderstorms Sunday night into Monday.

The short term period brings yet another possible round of severe
weather, as the ongoing active weather pattern that has been the
zeitgeist much of the summer heretofore, continues. However, this
may be the last harah, as depicted in the long term discussion below.

The culprit is a rather amplified mid-upper level short wave trough
digging into the northern rockies, plains and then midwest tonight
and Sunday, closing off into a mid-upper level low over the northern
plains Sunday. This feature then approaches the forecast area Monday
night into Tuesday, the closed low set to track eastward across the
lower Great Lakes.

Complicating the severe weather forcast for Monday afternoon
and evening are mid-level flat waves moving across Sunday night
and Monday, the last one actually exiting the area Monday
afternoon, ahead of the main short wave trough. This could bring
shower and thunderstorm complexes across southern parts of the
area Sunday night, creeping north during the day on Monday, as
the mid-upper level flow backs ahead of the main short wave
trough. Severe weather or heavy rainfall overnight Sunday night
may brush the southwest flank of the forecast area, along the
Tug Fork.

The forecast for Monday becomes even more muddled, depending upon
precipitation and the associated cloud shield in the morning.
However, the best opportunity for severe weather, and attendant
heavy rainfall, is most likely to be Monday evening, given the
atmosphere can recover sufficiently ahead of the approaching
main short wave trough and cold front, especially if surface dew
points manage to climb into the lower to mid 70s, as some
guidance, including central, suggests. This, together with ample
warming, could elevate CAPE toward 3 KJ/kg. Coupled with strong
shear, this would support a wind damage threat, along with a
possible tornado, and perhaps large hail. Opted to include
damaging wind and large hail in the weather grids for Monday
afternoon and evening.

Stout low level theta e advection also helps elevate PW values
to two inches or higher, especially if the lower to mid 70s dew
points are realized. This gives rise to at least a localized
flash flood threat even with decent storm motion.

Low clouds are likely to settle in Monday night, in the wake of the
cold front and rainfall.

Central guidance reflects a mild and muggy Sunday night, near normal
highs for Monday as temperatures are tempered by clouds and
precipitation, the aforementioned key to the forecast, and then
some cooling into the middle Ohio Valley in the wake of the
cold front come early Tuesday morning.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
As of 110 PM Saturday...

Key point:

* A change to quieter, and possibly hotter, weather

A much quieter weather pattern takes hold heading into late summer,
coming out of an active mid summer. The trick of the tail is whether
this is a cool quiet pattern with a brief warmup Thursday, or a cool
evolving into a hot quiet pattern.

To be sure, the long term period starts with the continuation of
what has been the zeitgeist of CONUS weather pattern the majority of
the summer, the classic PNA with mid-upper level ridging in the west
and troughing in the east. Tuesday will exhibit an almost cool
season pattern with clouds, and possible showers, even a
thunderstorm, beneath the mid-upper level short wave trough trailing
behind the associated surface cold front crossing early Tuesday
morning.

Through the 12Z suite, the GFS is the most progressive of the
guidance later next week, bringing massive long wave mid-upper level
ridging eastward across the eastern CONUS by Thursday night, and
then holding it there through the balance of the upcoming week, to
the point where h5 heights build to the upper 590s next weekend,
unprecedented heretofore this summer.

The ECMWF and Canadian, on the other hand, delay this process,
thereby allowing a mid-upper level short wave trough to drive a cold
front through the area Thursday night, followed by somewhat cooler
weather to end the work week, followed by moderation on Saturday.
The central guidance blend reflects a low chance for showers
Thursday night into Friday, mainly in the mountains on Friday,
reflecting the wider probabilistic envelop here. The week then ends
dry in either case.

Central guidance reflects the higher confidence and greater push of
cooler, drier Canadian air Tuesday through Wednesday, with early fog
season river valley fog those upcoming nights/early following
mornings - Wednesday and Thursday, given lows below normal and well
below mainstem river water temperatures. Air temperatures then
recover to near normal for highs Thursday afternoon, with highs
remaining near normal thereafter, even nudging a bit higher on
Saturday. This depends upon the progress of the long wave ridge, the
MEX reflecting the more progressive GFS with lowland highs generally
in the lower 90s next Friday and Saturday. Friday night/early
Saturday morning is another opportunity for river valley fog given
the cool, though not as, night forecast for then pans out.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
As of 730 PM Saturday...

Activity in terms of showers and storms have begun to ramp up
this evening as a cold front slowly sags southward. At the time
of writing, a few storms have sprouted in southeast Ohio and
taking aim for PKB. Current thinking is that central and
northern sites will gradually see an increasing trend in
thunderstorms in the vicinity with the possibility of passing
overhead. A few terminals that seem to have the best shot at
convection here in the next few hours were provided with
VCTS/tempo groups to highlight this risk, but additional
amendments could be needed based on radar trends heading into
this evening.

As the frontal boundary migrates into the area overnight,
lowered ceilings will be noted across the Central Appalachians.
Winds at the surface will weaken in response to the front and
contribute to the possibility of fog overnight. In addition,
aerodromes that observe rain from now until early Sunday morning
have a higher likelihood for morning fog development. These
trends will have to be monitored tonight into Sunday morning for
any adjustments needed within the 00z and 06z TAF packages.

After sunrise, any fog that develops will gradually diminish and
shower coverage will be mostly to the south of all TAF sites.
Shower chances remain plausible across the southern coalfields
on Sunday, leading to the chance of a few showers and storms
sneaking into BKW. Otherwise, other sites will trend drier for
the end of the TAF period.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z MONDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: AMDs to hoist tempo groups for nearing
storms may be needed over the next several hours. Restrictions
in fog and low ceilings overnight and early Sunday morning may
vary from the forecast.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       21   22   23   00   01   02   03   04   05   06   07   08
EDT 1HRLY       17   18   19   20   21   22   23   00   01   02   03   04
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    L
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    L    L    L
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    L    L
EKN CONSISTENCY  H    H    H    H    H    H    H    H    M    L    L    L
PKB CONSISTENCY  H    H    H    H    H    H    M    M    H    H    M    L
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 00Z MONDAY...
IFR possible in showers and storms Monday into Monday night and
in fog early Tuesday and Wednesday mornings.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...TRM/JMC
NEAR TERM...MEK/JMC
SHORT TERM...TRM
LONG TERM...TRM
AVIATION...MEK
Hazardous weather outlook, Aug 12, 3:45 AM EDT, 16 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
345 AM EDT Sat Aug 12 2023

KYZ101>103-105-VAZ003-004-WVZ005-013-015-024>027-033-034-515>526-
130745-
Greenup-Carter-Boyd-Lawrence KY-Dickenson-Buchanan-Wayne-Lincoln-
Kanawha-Mingo-Logan-Boone-Clay-McDowell-Wyoming-Northwest Raleigh-
Southeast Raleigh-Northwest Fayette-Southeast Fayette-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Northwest Randolph-Southeast Randolph-
345 AM EDT Sat Aug 12 2023

This Hazardous Weather Outlook is for northeast Kentucky, southwest
Virginia, and portions of central, northeast, southeast, southern
and western West Virginia.

.DAY ONE...Today and Tonight.

Severe thunderstorms this afternoon and evening could produce large
hail and damaging winds. Heavy downpours within storms may lead to
localized flash flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Severe thunderstorms Monday afternoon and evening could produce
large hail and damaging winds. An isolated tornado is also possible.
Heavy downpours within storms may lead to localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ066-067-075-076-083>087-WVZ006>011-014-016>020-028>032-039-040-
130745-
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-
Lawrence OH-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Putnam-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Braxton-Gilmer-Lewis-Harrison-
Taylor-Upshur-Barbour-
345 AM EDT Sat Aug 12 2023

This Hazardous Weather Outlook is for southeast Ohio, and portions
of central, northern, southern and western West Virginia.

.DAY ONE...Today and Tonight.

Severe thunderstorms this afternoon and evening could produce large
hail and damaging winds. An isolated tornado is also possible. Heavy
downpours within storms may lead to localized flash flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Severe thunderstorms Monday afternoon and evening could produce
large hail and damaging winds, and possibly tornados. Heavy
downpours within storms may lead to localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Aug 12, 6:56 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Charleston WV
656 PM EDT Sat Aug 12 2023

OHZ075-084-122330-
Athens OH-Vinton OH-
656 PM EDT Sat Aug 12 2023

...A strong thunderstorm will impact portions of northeastern Vinton
and northwestern Athens Counties through 730 PM EDT...

At 655 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lake Hope State Park, moving east at 25 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Athens, Lake Hope State Park, Nelsonville, Chauncey, and The Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3933 8208 3932 8239 3939 8244 3939 8229
      3943 8228 3948 8210
TIME...MOT...LOC 2255Z 257DEG 20KT 3936 8231

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

08
Special weather statement, Aug 12, 7:16 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Charleston WV
716 PM EDT Sat Aug 12 2023

OHZ067-122345-
Morgan OH-
716 PM EDT Sat Aug 12 2023

...A strong thunderstorm will impact portions of northeastern Morgan
County through 745 PM EDT...

At 716 PM EDT, Doppler radar was tracking a strong thunderstorm near
McConnelsville, moving east at 35 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bristol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3975 8164 3967 8164 3966 8159 3964 8159
      3971 8186 3976 8185
TIME...MOT...LOC 2316Z 280DEG 29KT 3973 8177

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

08
Special weather statement, Aug 12, 7:30 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Charleston WV
730 PM EDT Sat Aug 12 2023

OHZ075-130000-
Athens OH-
730 PM EDT Sat Aug 12 2023

...A strong thunderstorm will impact portions of southern Athens
County through 800 PM EDT...

At 730 PM EDT, Doppler radar was tracking a strong thunderstorm near
Athens, moving east at 25 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Athens and Coolville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3933 8192 3932 8185 3932 8184 3930 8182
      3927 8182 3927 8181 3921 8179 3918 8183
      3919 8193 3929 8217 3934 8214
TIME...MOT...LOC 2330Z 283DEG 22KT 3929 8205

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

08
Local storm report, Aug 12, 7:38 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
738 PM EDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     Tornado          1 SSW Athens            39.31N 82.11W
08/12/2023                   Athens             OH   Trained Spotter

            Storm Spotter called saying a tornado is on
            the ground heading east on Highway 33. Says
            he has video confirmation.

&&

MEK
Special weather statement, Aug 12, 7:46 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Charleston WV
746 PM EDT Sat Aug 12 2023

OHZ067-130015-
Morgan OH-
746 PM EDT Sat Aug 12 2023

...A strong thunderstorm will impact portions of southwestern Morgan
County through 815 PM EDT...

At 745 PM EDT, Doppler radar was tracking a strong thunderstorm near
Glouster, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Chesterhill, Stockport, and Burr Oak State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3957 8175 3949 8179 3949 8182 3945 8183
      3945 8185 3950 8205 3955 8205 3955 8204
      3958 8204 3959 8203
TIME...MOT...LOC 2345Z 283DEG 22KT 3953 8200

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

08

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:16 PM EDTSevere Thunderstorm WarningRLXWood29 min
Aug 12, 8:19 PM EDTSevere Thunderstorm WarningRLXPleasants26 min
Aug 12, 8:30 PM EDTTornado Warning Tornado observedRLXWood15 min
Aug 12, 8:45 PM EDTSevere Thunderstorm WarningRLXTyler30 min
Aug 12, 8:52 PM EDTSpecial Weather StatementRLXWood23 min
Aug 12, 9:04 PM EDTTornado WarningRLXDoddridge, Pleasants, Tyler26 min
Aug 12, 9:12 PM EDTSevere Thunderstorm WarningRLXRitchie, Wirt33 min
Aug 12, 9:31 PM EDTSpecial Weather StatementRLXDoddridge29 min
Aug 12, 9:34 PM EDTTornado WarningRLXDoddridge, Harrison26 min
Aug 12, 9:50 PM EDTSpecial Weather StatementRLXRitchie25 min
Aug 12, 10:03 PM EDTSpecial Weather StatementRLXHarrison27 min
Aug 12, 10:10 PM EDTSevere Thunderstorm WarningRLXCalhoun, Gilmer, Ritchie35 min
Aug 12, 10:14 PM EDTSevere Thunderstorm WarningRLXBarbour, Harrison, Taylor32 min
Aug 12, 10:19 PM EDTSpecial Weather StatementRLXLewis41 min
Aug 12, 8:23 PM EDTSevere Thunderstorm WarningRLXWashington37 min

Nearby

Tornado Warnings in Ohio, 2023Tornado Warnings in West Virginia, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.